# SDR HEEA979176

- Difficulty date: March 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101042
- Condition: Defective
- Location: T/R Tip
- Part time: 4,983 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PADDLE "A" OF THE ASSEMBLY HAS A VOID OVER THE TIP WEIGHT COVER.
